# SDR SWAA2017083116053

- Difficulty date: August 27, 2017
- Submitted: August 31, 2017
- Operation: Air carrier
- Aircraft: N7826B
- Make and model: Boeing 737-7
- Aircraft serial: 30035
- Aircraft time: 40,662 hours, 27,786 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Panel
- Part number: 111A1111
- Condition: Cracked
- Location: Lt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING CENTER SECTION REAR SPAR VERTICAL PRESSURE WEB CRACKED AT BS 663, LBL 24+9.  REPAIRED WEB PER SRM.
